# SDR R61A2019020830160

- Difficulty date: January 23, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION - PANEL SUPPORT RH SIDE FR86.  REMOVED AND REPLACED PANEL SUPPORT ON R-H SIDE FR 86 PER REF SRM 51-40-08.    A/C REMAINS IN CHECK.
